# SDR CALA2022111103120

- Difficulty date: November 10, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N891UA
- Make and model: Airbus A319-132
- Aircraft serial: 2901
- Aircraft time: 45,000 hours, 23,793 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320601
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH 2 DOOR SILL HAS CORROSION AT FR 68 2EA PLACES.  REMOVED AND REPLACED WITH NEW LH L-2 DOOR SILL AT FR 66-68 IAW A 319 SRM 51-72-11-911-001.
